# SDR K4HA99073

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1193
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CORNER OF MESC DOOR CUTOUT FRAME CORRODED.  REMOVED CORRODED AREA ON FRAME AND KEELSON LONGERON.  MANUFACTURED LONGERON REPAIR PARTS IAW L-1011 SRM 53-13-00 FIG 807.  INSTALLED REPAIRS TO KEELSON LONGERON AND FRAME IAW L1011 SRM 53-13-00 FIG 807 AND 53-12-00, 51-30-01 AND EDR NO L1 06596.  NON ROUTINE TASK NUMBER 65318.
